Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Certain finite nonprojective geometries without the axiom of parallels

Author: Mason Henderson
Journal: Proc. Amer. Math. Soc. 16 (1965), 115-119
MSC: Primary 50.60
MathSciNet review: 0172162
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Abraham J. Barshop, A miniature mathematical science, Brooklyn College Math. Mirror, Annual Bulletin of the Mathematics Club of Brooklyn College 7 (1939), 14-17.
  • [2] Lawrence M. Graves, A finite Bolyai-Lobachevsky plane, Amer. Math. Monthly 69 (1962), 130-132. MR 0146732 (26:4252)
  • [3] L. Szamkolowicz, On the problem of existence of finite regular planes, Colloq. Math. 9 (1962), 245-250. MR 0142047 (25:5441)
  • [4] Bernard J. Topel, Bolyai-Lobachevski planes with finite lines, pp. 40-42, Notre Dame Univ. Press, Notre Dame, Ind., 1944 (Reports of a Mathematical Colloquium, Ser. 2, no. 5/6). MR 0011549 (6:183a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.60

Retrieve articles in all journals with MSC: 50.60

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society